MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false positive architect b-hcg results on one female patient.The results provided were: on (b)(6) 2024 ,sid (b)(6), initial=2094.07 miu/ml (> or =25.00 miu/ml=positive) /repeated=< 1.2 miu/ml (< or =5.00 miu/ml=negative) /repeated on (b)(6) 2024=< 1.2 miu/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation for false positive architect total b-hcg results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review, and labeling review of architect total b-hcg reagent, lot 56209ud00.Return testing was not completed as returns were not available.The ticket search determined that there is as expected complaint activity for the likely cause lot.A review of tracking and trending data did not identify any related trends for the product for the issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Historical performance of the architect total b-hcg reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The median value of the negative population for the complaint lot is within the established limits and comparable with other lots in the field which confirms no systemic issue for the lot.A review of labeling was performed and found to and sufficiently address the customer's issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on this investigation, no systemic issue or deficiency was identified for the architect total b-hcg reagent lot 56209ud00.
 
Event or Problem Description
The customer observed false positive architect b-hcg results on one female patient.The results provided were: on (b)(6) 2024 sid (b)(6) initial=2094.07 miu/ml (> or =25.00 miu/ml=positive) /repeated=< 1.2 miu/ml (< or =5.00 miu/ml=negative) /repeated on (b)(6) 2024=< 1.2 miu/ml there was no reported impact to patient management.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18645767
Report Number3005094123-2024-00047
Device Sequence Number12559390
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)240901(10)56209UD00
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Catalogue Number07K78-25
Device Lot Number56209UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, ISR63069; ARC I2SR REFURB-SEKAT, 03M74-97, ISR63069
Patient SexFemale